JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW RESULTS ON STABILITY PROPERTIES FOR THE FEYNMAN INTEGRAL VIA ADDITIVE FUNCTIONALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW RESULTS ON STABILITY PROPERTIES FOR THE FEYNMAN INTEGRAL VIA ADDITIVE FUNCTIONALS
Lim, Jung-Ah;
  PDF(new window)
 Abstract
It is known that the analytic operator-valued Feynman integral exists for some "potentials" which we so singular that they must be given by measures rather than by functions. Corresponding stability results involving monotonicity assumptions have been established by the author and others. Here in our main theorem we prove further stability theorem without monotonicity requirements.
 Keywords
analytic Feynman integral;stability theorem;generalized Kato class measure;smoothy measure;perturbation theorem;closed form;self-adjoint operator;
 Language
English
 Cited by
 References
1.
Acta Appl. Math., 1996. vol.42. pp.267-295 crossref(new window)

2.
J. Funct. Anal., 1991. vol.199. pp.332-356

3.
Stochastic processes, physocs and geometry, 1990. pp.160-195

4.
Lecture Notes in Math, 1990. pp.1444

5.
Markov processes and potential theory, 1968.

6.
Rocky Mountain J. Math., 1999. vol.29. pp.1209-1224 crossref(new window)

7.
Mathematical surveys, 1997. 15,

8.
Rev. Modern Phys., 1948. vol.20. pp.367-387 crossref(new window)

9.
Dirichlet forms and Markov processes, 1980.

10.
Amer. Math. Soc. Colloq. Pub., 1957. vol.31.

11.
J. Math. Phys., 1984. vol.25. pp.1323-1326 crossref(new window)

12.
Se minaire d;Anlyse Moderne 20, 1988.

13.
J. of Math. Phys., 2000. vol.41. pp.3104-3112 crossref(new window)

14.
Mem. Amer. Math. Soc., 1986. vol.62. 351,

15.
Oxford Mathematical Monographs, 2000.

16.
Perturbation theory for linear operators(2nd ed.), 1976.

17.
Integrals and operators(2nd rev. and enl. ed.), 1978.

18.
Integral Equations Operator Theory, 1985. vol.8. pp.36-62 crossref(new window)

19.
Commun. Korean Math. Soc., 1998. vol.13. 3, pp.525-538

20.
An introduction to the theory of (non-symmetric) Dirichlet forms, 1992.

21.
Functional analysis, 1975. vol.I.

22.
Fourier analysis, Self-adjointness, 1975. vol.Ⅱ.

23.
J. Funct. Anal., 1978. vol.28. pp.377-385 crossref(new window)

24.
Bull. Amer. Math. Soc., 1982. vol.7. pp.447-526 crossref(new window)